International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 139

Research Paper | Mathematics | Morocco | Volume 4 Issue 3, March 2015


Optimal Control Strategy for a Discrete Chikungunya Model

M. Alkama [2] | M. Rachik [4] | A. Bennar


Abstract: Throught history, anthropod-borne-viruses including Malaria, Dengue, Yellow fever or, more recently chikungunya, have existed, they maitain themselves in nature by going through a cycle between a host. Preliminary diagnosis of arbovirus infection is usually based on clinical presentations of symptoms, places and dates of travel, activities and epidemiological history of location where infection occured. Vector control measures, especially mosquito control are essential to reducing the transmission of disease by anthropod-borne-virus (arboviruses). In this paper, we give an optimal control strategy based on biological observations in the case of tropical disease chikungunya virus, transmitted by mosquitos of Aedes genus. Until no effective treatment have been yet discovered, two main efforts to limit chikungunya infections are introduced in this study and for which optimal control theory is applied, using numerical simulations to prove the effectiveness of the approach.


Keywords: optimal control, chikungunya, discrete time, numerical simulations


Edition: Volume 4 Issue 3, March 2015,


Pages: 398 - 404


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

M. Alkama, M. Rachik, A. Bennar, "Optimal Control Strategy for a Discrete Chikungunya Model", International Journal of Science and Research (IJSR), Volume 4 Issue 3, March 2015, pp. 398-404, https://www.ijsr.net/get_abstract.php?paper_id=SUB15821

Similar Articles with Keyword 'optimal control'

Downloads: 114

Research Paper, Mathematics, Korea, North, Volume 6 Issue 5, May 2017

Pages: 2485 - 2500

A Parametric Programming Problem for Selecting the Optimal Scheme of Waiting Time of the Stuffs for Work

Jang-Ryol | Ri Chol-Ryong | Kim Yong

Share this Article

Downloads: 120

Research Paper, Mathematics, Morocco, Volume 6 Issue 4, April 2017

Pages: 1643 - 1652

The Optimal Impulsive Drug Schedule for Cancer Immunotherapy

Samira Zouhri | Smahane Saadi | Amine Hamdache

Share this Article
Top